# SDR UALA2011061302899

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 66,867 hours, 24,868 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END CAP CAME OFF EMERGENCY EXIT PATH LIGHTS BY FWD CLOSET.   REPLACED END CAP, FLOOR LIGHTS CHECKED NORMAL.
